try using a Tegaderm. You place it on the skin first, then place the pod over it. I used to have same problem with the rashes and itchiness, but none since using the Tegaderm. It's appearance is very much like the thin, clear protective sheet that you pull off of a new cell phone display screen. It sticks to your skin easily, kinda like saran wrap does on a dish. When it's time to change the pod, you pull the Tegaderm off and the pod comes off with it. There is no glue left on the skin to irritate it. There are different sizes, but I've found these work the best. 3M Tegaderm Film 1624W 2 3/8" x 2 3/4". It has 100 in the box. Most mail order diabetes supply places carry them. Smaller quantities at Walgreens.
Thank you for input, I have the same problem. Is Tagaderm the same as IV3000? It sounds the same and I have boxes of it. It is expensive so I'm hoping I can use it instead of the Tagaderm.
The IV3000 website does not say anything about allergic reactions, just claims to be waterproof. I would say try it and see. The website indicates there are different IV3000 pads. If the one you have has adhesive only at edges, it would probably go on top of pod, not underneath. They did show one with a slot that looks like could go under pod, but I do not have personal experience with IV3000.
I have no experience with the IV3000 but I did a google image search and the material appears the same. You may need to cut it down to size so it's approx 1/4 to 1/2" larger then the pod white cloth/bandage. Place it on first, then the pod on top. btw you can get a box of 100 of the Tegaderms for $38.99 at americandiabeteswholesale.com here is the SKU W7114280655
Thank you for the link! Mine are the IV3000 1-HAND 2 3/4 x 2 3/4 with adhesive all the way around. They fit under the pod nicely. They are the same material as the Tagaderm that you have described so I am going to give it a try next pod change since I have so many of them. I just read another post where Bard Barrier wipes were used also.
I use Tegaderm and it helps not only with the skin irritation, but also keeping the pod more secure to my skin.
I had the same reaction... oddly it was the insulin..... anytime insulin was left on the pod from the port were you fill it or at the top near the canular touched my skin... red itchy and welts and bruising.... before applying the pod... i wipe it down with a cotton ball and water or witch hazel.... worked for me.... i too thought i would have to go back to shots because of this.....
thank you all I will try and see what happens